# SDR SWAA102208

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 43,055 hours, 25,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND L1 DOOR EXIT LIGHT COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
